# SDR R61A201612110045

- Difficulty date: December 11, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO, FWD LATCH FITTINGS HARDWARE IS CORRODED.  MAINTENANCE R & R FWD CARGO, FWD LATCH FITTINGS HARDWARE IAW AMM 53-21-29.
